Print This Post Print This Post

Asthma, Allergies, Loss Of Taste And Smell – What To Do?

Written by Wellness Club on August 9, 2012 – 11:40 am -

A Reader Question answered by Nurse Mark

 

We all remember the old children’s ditty “Dry Bones” which tells us that (for example) “the shin bone’s connected to the knee bone, the knee bone’s connected to the thigh bone…” and so on. It teaches us a valuable lesson, in that everything in our body is connected somehow to everything else. When one part becomes sick, all parts are weakened. When we nourish an strengthen some area of our bodies, our whole being benefits.

And so it is with the symptoms / conditions that this reader asks us about:

What would you recommend taking for asthma, allergies, and loss of taste and smell?  We’ve ordered the Multi vitamin.  Thank you. 

 

Here is my answer to our reader:

 

Thank you for your question. You have made a good start by using an Optimal Dose Daily Multiple Vitamin like Maxi Multi.

The symptoms you describe may indeed be inter-related, but can be symptoms of several different problems – so more information would be needed to offer firm recommendations.

However, here are some preliminary thoughts for you:

Asthma often responds quickly and dramatically to Grape Seed Extract and other pycnogenol-containing supplements such as Maxi GreensHigh-potency fish oil has also been found to be beneficial. You can read more about asthma here.

Allergies and asthma often go together, and “allergies” respond well to the same supplements – High-potency fish oil, Grape Seed Extract, and other pycnogenols.

Allergies are also often related to digestive deficiencies and allergy symptoms and can almost always be lessened by improving digestion. Gastric Acid Function Self Testing and Food Allergy Testing are good places to start. Supplementing Betaine HCl and /or digestive enzymes can be very helpful.

Loss of taste and smell can be related to a zinc deficiency. Optimal daily amounts of Zinc are easily obtained from Dr. Myatt’s Maxi Multi – your comprehensive multiple vitamin and mineral nutrient formula.

Be very careful if you decide to supplement zinc in addition to that contained in your Maxi Multi as Large doses (more than 50mg/day) can cause a copper deficiency & other mineral imbalances. Copper should be supplemented when using zinc in high doses.

You may wish to ask Dr. Myatt about a simple screening method for evaluating zinc status. She is able to provide this in-home screening test for zinc status on a special order basis.

As you can see, this is a lot of recommendation – and that is because while these look at first blush to be simple conditions that should respond to simple supplementation, they are all inter-related and sorting out the best plan of action (instead of shooting in the dark) can take some careful consideration and research so that you are addressing these problems as effectively and efficiently as possible.

I would highly recommend that you invest $60 in a Brief Telephone Consultation since that 20 minutes you spend speaking with Dr. Myatt will give you a very clear idea of your options and possible strategies for improving your health, and helping you to know what you do and what you don’t need for supplements.

Most people find that Dr. Myatt’s recommendations can save them a lot of time and money by helping them cut through the clutter of conflicting advice that is available on the internet and from well-meaning friends!

Hope this helps…

Cheers,
Nurse Mark

Now, just for fun, here is a very nicely done video of that delightful old children’s ditty “Dry Bones” – enjoy!

Print This Post Print This Post
SocialTwist Tell-a-Friend

Posted in Health Questions | No Comments »

Sorry, comments for this entry are closed at this time.


Disclaimer: These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure, or prevent any disease. No information on this website is intended as personal medical advice and should not take the place of a doctor's care.